# SDR MWEA96400

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 965/980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LONGERONS 16L AND 17L WERE FOUND CRACKED AT STA 965 AND LONG 17L CRACKED AT STA 980.  INSTALLED REPAIR IAW SRM 53-02, PAGE 2A.
